MAUDE Adverse Event Report: BECTON DICKINSON NEEDLE ECLIPSE 23X1-1/2 RB TW; SYRINGE

BECTON DICKINSON NEEDLE ECLIPSE 23X1-1/2 RB TW; SYRINGE
Catalog Number 303304
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported by customer that they go to engage the protective guard, the guard it is popping off or the needle is coming off the syringe.The nursing team has reported to me recent issues with the 23 g bd eclipse needle.They are stating when they go to engage the protective guard, the guard it is popping off or the needle is coming off the syringe.Can we take a look at this? please see the lot and product information below: bd eclipse needle 23g 11/2.
 
Additional Manufacturer Narrative
Our quality engineer inspected the photos and 15 representative samples submitted for evaluation.The reported issue of safety shield broke off was not confirmed upon inspection of the samples.Analysis of the samples showed no damage or defects.The samples were subjected to an activation and locking force test per procedure and all samples passed with no abnormalities observed.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records have been reviewed, and this batch meets our manufacturing specification requirements.The root cause could not be determined as the defect was not replicated.

Brand Name
NEEDLE ECLIPSE 23X1-1/2 RB TW
Common Device Name
SYRINGE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24378832
Report Number2243072-2026-00108
Device Sequence Number10279659
Product Code FMI
UDI-Device Identifier00382903033041
UDI-Public(01)00382903033041(10)5206106
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K161170
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number303304
Device Lot Number5206106
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by Manufacturer03/20/2026
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown